# SDR QXEA200701014

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,469 hours, 15,694 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2380, RETURNED TO GATE, FLAP POWER CAUTION AFTER START AND SELECTING TAKEOFF FLAPS -0 -15.  COMPLIED WITH ABNORMAL CHECKLIST AND CIRCUIT BREAKER FLAP CONTROL RESET, SAME RESULT.  MAINTENANCE INTEROGATED CDS AND FOUND ECU POWER ON BIT FAULT, CLEARED FAULTS, GROUND RAN ENGINE AND CYCLED FLAPS NUMEROUS TIMES WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
